# SDR USAA002047

- Difficulty date: November 30, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 2 INCHES, STRINGER 5A, STATION 1141 LEFT SIDE.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 221.  (M)
